Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Headache, 23 years - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

User :   Headache problem.
Doctor :   Hi
Doctor :   How can I help you?
User :   hi
User :   Headache problem.
Doctor :   Ok
Doctor :   Since when do you have this?
User :   Female.23 engineer.
User :   Last 3 days i have headache problem
Doctor :   Is it on one side or involving the entire head? Is there any vomiting or nausea or blurring of vision associated with it?
User :   ya
User :   vomiting only
Doctor :   Has this happened before?
User :   no
Doctor :   Is there any watering from the eyes?
User :   but there is itching in my eyes
User :   ya
Doctor :   The most common reason is stress. I suggest that you take Tab. Paracetamol 500mg thrice a day after food for 3 days.
Doctor :   You should also avoid staring at the computer screen for a long time.
User :   is there any other cause other than stress?
Doctor :   I suggest that you focus on a distant object say 20 m away for a few minutes and refocus on an object 30 cm away for some more minutes. This should be repeated every 1 hr
Doctor :   This will relax the eyes and avoid eye strain.
User :   sometime i have fever
Doctor :   Is there any cold or cough?
User :   cough

Doctor :   Ok
Doctor :   Then I also suggest that you take Steam Inhalation and Take Tab. Sinarest instead of Paracetamol
Doctor :   Thrice a day for 3 days

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor